2 x Dimetapp Multi Symptom Cold & Flu Liquid Capsules 10pk

Feel liquid fast relief from the many symptoms of cold and flu with Dimetapp! These powerful Multi Symptom Liquid Capsules are totally non-drowsy - perfect for daytime use - helping to clear runny, blocked noses and sinus congestion, prevent headaches, body aches and pains, soothe sore throats, and reduce the effects of fever. You'll be back on your feet in no time, with Dimetapp!

Features:

  • Dimetapp Multi Symptom Cold & Flu Liquid Capsules
  • Pack contents: 2 x 10pk
  • Feel liquid fast relief from the many symptoms of cold & flu
  • Helps clear a runny, blocked nose & sinus congestion
  • Prevents headaches, body aches & pains
  • Soothes a sore throat
  • Reduces the effects of fever
  • Non-drowsy formula - perfect for daytime use
  • ARTG No.: 277495
  • Expiry Date: 30/04/2020
  • Country of origin: Australia

Directions:

  • Suitable for adults & children 12 years & over
  • How many: 2 orange liquid capsules
  • How often: morning, midday, afternoon & night
  • Time between doses: 4-6 hours (as necessary)
  • Maximum dosage: 8 capsules in 24 hours
  • Adults: stop usage after a few days, unless directed by a doctor
  • Children 12+: stop usage after 48 hours, unless directed by a doctor

Active Ingredients:

  • Paracetamol 300mg
  • Phenylephrine Hydrochloride 5mg

Warnings:

  • Always read the label
  • Use only as directed
  • Dietary supplements should not replace a balanced diet

Standard Indications:

  • Not suitable for children under 12 years old
  • Do not use if capsule foil is broken
  • Do not use if you are hypersensitive to paracetamol, phenylephrine hydrochloride or sodium metabisulphite
  • Do not use with other products containing paracetamol, unless advised by a doctor or pharmacist

4.5

5 Star
18
4 Star
3
3 Star
1
2 Star
0
1 Star
0

01 December 2019

good

Was this helpful? YesNo

20 September 2019

good emergency stock

Was this helpful? YesNo

10 November 2019

06 November 2019

05 November 2019